Menu Close

Flexible Discrete Choice Demand Models Consistent with Utility Maximization: An Application to Health Care Demand

Citation

Dow, William H. (1999). Flexible Discrete Choice Demand Models Consistent with Utility Maximization: An Application to Health Care Demand. American Journal of Agricultural Economics, 81(3), 680-5.

Abstract

cmc//STATV-MJ//ANNUALREVIEW9899//FEL9911A//cpcbibart9900 //2004R24pubs

Reference Type

Journal Article

Journal Title

American Journal of Agricultural Economics

Author(s)

Dow, William H.

Year Published

1999

Volume Number

81

Issue Number

3

Pages

680-5

Reference ID

1289